# SDR ASAA2021020434010

- Difficulty date: February 4, 2021
- Submitted: February 6, 2021
- Operation: Air carrier
- Aircraft: N469AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41702
- Aircraft time: 24,662 hours, 7,956 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Part serial: 009050
- Condition: Failed
- Location: Ee Rack E5
- Part time: 24,668 hours, 7,954 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

ON APPROACH RT FMC FAILED TWO SEPARATE TIMES.  GROUNDED - YES.  R & R R-FMC REF B737-900 AMM 34-61-02 2 C/B OPEN & CLOSED, INSTALLATION TEST PASS.  MEL 34-36J CLEARED.
